MathSciNet Relay Station
MathSciNet bibliographic data
MR781590 35F20 (49C99 70H20)
Barles, G. Remarques sur des résultats d'existence pour les équations de Hamilton-Jacobi du premier ordre. (French) [Remarks on some existence results for first-order Hamilton-Jacobi equations] Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 1, 21–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement